# SDR SWAA2019031830742

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 30,562 hours, 18,263 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Part number: 115A52403
- Part serial: P70084988
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION PIN RADIUS AREA LOWER SIDE CORRODED.  R&R TRUNNION HOUSING PER CMM.
